# SDR SWAA2021081733072

- Difficulty date: March 19, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727E - BS767 RBL20 WL155. / CORROSION ON ACB R/H FLOOR TO SIDEWALL SUPPORT STA 727E-767; RBL 20; WL 155 FOND TO BE OUT OF LIMITS DUE TO PROXIMITY TO HOLES PER SRM 53-00-53-1A-2 FIG 103 (D). REMOVED ACB R/H FLOOR TO SIDEWALL SUPPORT BS 727-767; RBL 20; WL 155 PER SRM 51-40-02-0G-0; INSTALLED NEW ACB R/H FLOOR TO SIDEWAL SUPPORT ASSY STA 727-767; RBL 20; WL 155 PER SRM 51-40-02-0G-0 AND DWG 146A0061; DWG 146A7500 59911U 03/20/20
